Stack completions and Morita equivalence for categories in a topos
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 4, p. 401-436
@article{CTGDC_1979__20_4_401_0,
     author = {Bunge, Marta},
     title = {Stack completions and Morita equivalence for categories in a topos},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {20},
     number = {4},
     year = {1979},
     pages = {401-436},
     zbl = {0432.18004},
     mrnumber = {558106},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1979__20_4_401_0}
}
Bunge, Marta. Stack completions and Morita equivalence for categories in a topos. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 4, pp. 401-436. http://www.numdam.org/item/CTGDC_1979__20_4_401_0/

1 M. Barr & R.P. Are, Molecular toposes, Preprint, Mc Gill Univ., 1978. | Zbl 0436.18002

2 M. Bunge, Categories of Set-valued functors, Dissertation, Univ. Pennsylvania, 1966.

3 M. Bunge, Internal presheaves toposes, Cahiers Topo. et Géo. Diff. XVIII-3 (1977), 291-330. | Numdam | MR 460417 | Zbl 0365.18017

4 M. Bunge & R.P. Are, Stacks and equivalence of indexed categories, Cahiers Topo. et Géo. Diff., this issue. | Numdam | Zbl 0432.18003

5 E. Dubuc, Adjoint triangles, in Reports of the Midwest category Seminar II, Lecture Notes in Math. 61, Springer (1968), 69-91. | MR 233864 | Zbl 0172.02103

6 J. Giraud, Cohomologie non abélienne, Springer, Berlin, 1971. | MR 344253 | Zbl 0226.14011

7 A. Grothendieck & J.L. Verdier, Topos, SG A 4, Lecture Notes in Math. 269, Springer (1972), 299-524. | MR 354653 | Zbl 0256.18008

8 P. Johnstone, Topos Theory, Academic Press, London, 1977. | MR 470019 | Zbl 0368.18001

9 F.W. Lawvere, Teoria delle categorie sopra un topos di base, Lecture Note s, Univ. of Perugia, 1973.

10 F.W. Lawvere, Logic of topoi: inside and outside, Lecture Notes, Univ. de Montréal, 1974.

11 R. Pare & D. Schumacher, Abstract families and the Adjoint Functor Theorems, in Indexed categories and their applications, Lecture Notes in Math. 661, Springer (1978), 1-125. | MR 514193 | Zbl 0389.18002

12 G. Wraith, Locally equivalent toposes, Preprint, Univ. of Sussex, 1977. | MR 577506

13 P. Freyd, A belian categories, Harper and Row. | Zbl 0121.02103